# SDR SAJFCALS098038

- Difficulty date: September 24, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N18201
- Make and model: Boeing 747409
- Aircraft serial: 28709
- Aircraft time: 58,456 hours, 10,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1999 S51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12 C-CHECK, CORROSION WAS FOUND ON BULK CARGO COMPARTMENT BILGE AREA S-51R AT STA 1999.  CUTOUT CORRODED STRINGER FROM STA 1995 TO STA 1999.  REPAIR THE CORROSION STRINGER REFER TO SRM 53-00-03 REPAIR 3.
